# SDR CA110311005

- Difficulty date: March 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 31,525 hours
- Engine: Ge CF343A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Leaking
- Part time: 34,270 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL WAS FOUND IN THE BELLY OF THE AIRCRAFT BENEATH CARGO FLOOR. UPON FURTHER INSPECTION, IT WAS NOTED DRIPPING OFF THE SHROUD CROSS ADAPTOR ASSEMBLY WHICH HOUSES THE FUEL DISTRIBUTION LINES IN THE BELLY OF THE AIRCRAFT. WHEN THE ADAPTOR HOUSING ASSEMBLY WAS TAKEN APART, THE EDGE OF THE ADAPTOR WAS FOUND CHIPPED DUE TO DAMAGE FROM CORROSION, THUS PREVENTING A PROPER SEAL. THE AIRCRAFT WAS IN THE HANGAR FOR SCHEDULED WING BUSHING REPAIR, UNRELATED TO THIS FUEL SNAG. THERE WAS AN INBOUND SNAG ON THIS AIRCRAFT FOR FUEL LEAK WHEN APU WAS RUNNING. THE SECONDARY SHROUD SYSTEM IS FOR CONTAINING AND DIRECTING ANY FUEL IN THE EVENT OF LEAKS TO EXIT TO THE EXTERIOR OF THE AIRCRAFT BY DESIGN. HOWEVER THE FAILURE NOTED ON THE SHROUD SYSTEM WHICH HOUSES ALL THE FUEL DISTRIBUTION LINE HAD ALLOWED SIGNIFICANT AMOUNT OF FUEL TO ACCUMULATE IN THE BELLY OF THE AIRCRAFT UNDERNEATH THE CARGO FLOOR. FUEL LEAKS RECTIFIED AND THE SHROUD ADAPTOR ASSY REPLACED. APU RUNS AND AIRCRAFT GROUND RUNS COMPLETED. LEAKS CHECKS COMPLETED AND AIRCRAFT WILL BE RETURNED TO SERVICE.
